# SDR FDEA202509221762

- Difficulty date: September 22, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 67530
- Aircraft time: 2,437 hours, 1,228 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T58692
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 252DFF HAS A PUNCTURE DAMAGE. M36 REPAIRED FLOOR PANEL 252DFF, MPN: 146T5869-2, RBL 77.50- RBL 89.50, STA. 1087- 1197, IN REF.   TO 767 SRM 53-00-50-2R, FIG 201, SHEET 2, AND BOEING DWG# 146T5869-2.  FLOOR PANEL WAS   NOT REMOVED, WAS REPAIRED ON A/C. THIS IS A MAJOR REPAIR.
